# SDR UIEA2013071700381

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,027 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Stiffener
- Part number: 1811M26P01
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, RT SIDE LOW PRESSURE TURBINE COOLING TUBE MANIFOLD STIFFENER CRACKED AT 5 O'CLOCK POSITION.   R & R NR 2 ENGINE RT SIDE LOW PRESSURE TURBINE COOLING MANIFOLD IAW AMM 75-24-03.
